MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CHARGER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION CHARGER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24683
Medical Device Problem Codes Difficult to Insert (1316); Difficult to Advance (2920)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 07/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that vessel dissection occurred.The less than 50% stenosed target lesion was located in the non-tortuous and moderately calcified superficial femoral artery (sfa).A 6.0 x200, 135cm charger balloon was advanced over a non-boston scientific (bsc) guidewire and was inflated twice without any issue.However, upon removal, a small dissection in the distal portion of the sfa was noticed.The balloon was reinserted with difficulty into a 6fr x 45cm non-bsc sheath and was advanced into the lesion and was reinflated over the dissected area.The balloon was removed after deflating; however, the dissection remained.A 7mm x 40mm innova stent was placed into the lesion, and the same balloon was reinserted for post-dilation.Negative pressure was applied on the balloon, but it would not track on guidewire.The device was removed intact, and a 6mm x 40mm x 135cm charger balloon was used to post-dilate the stent.The procedure was completed without further issue.

Brand Name
CHARGER
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19951676
Report Number2124215-2024-48751
Device Sequence Number15655987
Product Code LIT
UDI-Device Identifier08714729804369
UDI-Public08714729804369
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K112697
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/14/2026
Device Model Number24683
Device Catalogue Number24683
Device Lot Number0031046730
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2024
Initial Report FDA Received Date08/09/2024
Date Device Manufactured02/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexMale
Patient RaceWhite